# SDR ZW0A0201103

- Difficulty date: January 21, 2002
- Submitted: January 25, 2002
- Operation: Air carrier
- Aircraft: N948TW
- Make and model: Doug DC-9-83
- Aircraft serial: 49575
- Aircraft time: 37,926 hours, 21,312 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CORROSION AT PANEL ATTACH HOLES IN LT TIE DOWN TRACK, STA 644 TO 787 AND IN TIE DOWN TRACK ABOVE LONGERON 27L.  FOUND TRACK CORRODED BEYOND LIMITS.  FABRICATED NEW TRACK AND INSTALLED REPAIR PER SRM.
